# SDR UIEA2011102100615

- Difficulty date: September 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OTBD STRUCTURE FWD LOWER CORNER OF THE ACCESS CUTOUT FOR FIRE BOTTLE WITH A CRACKED LOWER CORNER.  REMOVED PANEL, STOPPED DRILL THE CRACK, PERFORMED NDT INSP.  REPAIRED THE DAMAGE AREA AND INSTALLED THE PANEL.
